American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Robert Fefferman. Singular integrals on product domains. Bull. Amer. Math. Soc. 4 (1981) 195-201. MR 598687.
Abstract, references, and article information   
View Article: PDF

[2] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[3] R. A. Kerman. Generalized Hankel conjugate transformations on rearrangement invariant spaces . Trans. Amer. Math. Soc. 232 (1977) 111-130. MR 0450882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John O. Basinger. Ces\`aro summability of the conjugate series and the double Hilbert transform . Proc. Amer. Math. Soc. 56 (1976) 177-182. MR 0410231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Colin Bennett. A best constant for Zygmund's conjugate function inequality . Proc. Amer. Math. Soc. 56 (1976) 256-260. MR 0402393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander Nagel and Stephen Wainger. Hilbert transforms associated with plane curves . Trans. Amer. Math. Soc. 223 (1976) 235-252. MR 0423010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Gandulfo, J. Garcia-Cuerva and M. Taibleson. Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields. Bull. Amer. Math. Soc. 82 (1976) 83-85. MR 0394014.
Abstract, references, and article information   
View Article: PDF

[8] Benjamin Muckenhoupt. Two weight function norm inequalities for the Poisson integral . Trans. Amer. Math. Soc. 210 (1975) 225-231. MR 0374790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. K. Pichorides. On the conjugate of bounded functions. Bull. Amer. Math. Soc. 81 (1975) 143-144. MR 0352856.
Abstract, references, and article information   
View Article: PDF

[10] R. R. Coifman and Yves Meyer. On commutators of singular integrals and bilinear singular integrals . Trans. Amer. Math. Soc. 212 (1975) 315-331. MR 0380244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. III . Proc. Amer. Math. Soc. 52 (1975) 222-226. MR 0399926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. II . Proc. Amer. Math. Soc. 51 (1975) 335-343. MR 0399925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. I . Proc. Amer. Math. Soc. 48 (1975) 113-119. MR 0399924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Sarason. Functions of vanishing mean oscillation . Trans. Amer. Math. Soc. 207 (1975) 391-405. MR 0377518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles Fefferman and Benjamin Muckenhoupt. Two nonequivalent conditions for weight functions . Proc. Amer. Math. Soc. 45 (1974) 99-104. MR 0360952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Burgess Davis. On the weak type $(1,\,1)$ inequality for conjugate functions . Proc. Amer. Math. Soc. 44 (1974) 307-311. MR 0348381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Nagel, Nestor Rivière and Stephen Wainger. On Hilbert transforms along curves. Bull. Amer. Math. Soc. 80 (1974) 106-108. MR 0450899.
Abstract, references, and article information   
View Article: PDF

[18] Carlos Segovia and Richard L. Wheeden. On weighted norm inequalities for the Lusin area integral . Trans. Amer. Math. Soc. 176 (1973) 103-123. MR 0311921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for the conjugate function and Hilbert transform . Trans. Amer. Math. Soc. 176 (1973) 227-251. MR 0312139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. Walsh. On the summation of conjugate Fourier integrals of functions of several variables. Bull. Amer. Math. Soc. 78 (1972) 840-843. MR 0300161.
Abstract, references, and article information   
View Article: PDF

[21] Benjamin Muckenhoupt. Weighted norm inequalities for the Hardy maximal function . Trans. Amer. Math. Soc. 165 (1972) 207-226. MR 0293384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1